Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 39 of 49 found articles
 
 
  Partially parametric interval estimation of Pr { Y > X }
 
 
Title: Partially parametric interval estimation of Pr { Y > X }
Author: Adimari, Gianfranco
Chiogna, Monica
Appeared in: Computational statistics & data analysis
Paging: Volume 51 (2006) nr. 3 pages 17 p.
Year: 2006
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 39 of 49 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands